MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)

BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)
Catalog Number 515306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event details: leakage from infusion bag, sample is available and cytotoxic.During use follow up response received on -12/31/2025.Please note that there was no patient or user harmed.Fluid that leaked contained doxorubicin, docetaxel.Follow up response received on -1/8/2026.Please confirm: was the infusion adapter fully inserted when the leakage occurred? answer: yes, it was fully inserted.Was there any damage noted on the infusion bag? answer: no what brand iv bag was used? answer: baxter.
 
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one photo, one video, and a physical sample were provided to our quality team for investigation.Upon reviewing the photo and video, liquid was observed on the exterior of the iv bag.A thorough inspection of the returned product identified no damage or defects that could have contributed to the reported leakage.Functional testing was performed by inserting the infusion adapter into an iv bag.Liquid was injected without issue, and pressure was applied to the bag.No leaks were detected from the adapter or any connection points.A device history review was conducted for lot 2404213.No deviations or nonconformances were identified during the manufacturing process that could have contributed to this observation.During the assembly process, an automated inspection is performed in which channels are leak-tested by passing airflow through them; parts that fail are automatically rejected.All quality records confirm that inspections were completed according to established procedures and that the product met all specifications for release.Additionally, three retained samples from the reported lot were evaluated.Visual inspection revealed no damage or defects in any of the infusion adapters and no leakages were identified.Based on the investigation and evaluation of the returned sample, no root cause related to the product or manufacturing process can be determined at this time.Complaints for this device and reported condition will continue to be monitored by our quality team for any signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
INFUSION ADAPTER (C100)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24088910
Report Number3003152976-2026-00011
Device Sequence Number5879339
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)240424(17)280331(10)2404213
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515306
Device Lot Number2404213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown